# SDR SIMA2020010228002

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 37,193 hours, 32,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 16a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL # 33-30 AUTH # 130676-C LOG PG 4551574 EMERGENCY FLOOR PATH LIGHT STRIP 16A INOP-C/A-REMOVED AND REPLACED FLOOR PROXIMITY STRIP LIGHT AT ROW 16A IAW EMB 140 AMM 33-50-12.  MEL RESTORED.
